# SDR UIEA2016052300345

- Difficulty date: May 23, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,425 hours, 22,994 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT STRUT DUCT LEAK EICAS MSG.  FOUND PRE COOLER EXHAUST FITTING DISCONNECTED BETWEEN PRE COOLER & PRSOV.  REPOSITIONED FLANGE & SEAL ASSEMBLY IAW AMM 36-11-15, RAN HIGH POWER IAW AMM 71-00-00, ALL OPERATIONS CHECKED GOOD.
